# SDR ASAA2023051043199

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 528 hours, 172 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED DURING MASTER CAUTION RECALL LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED B737-9 FIM TASK 22-11-00-810-D71. OPS CK GOOD, NO FAULTS DISPLAYED.
